# SDR SWAA2013020712360

- Difficulty date: January 24, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 56,445 hours, 46,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26587
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT, INBD SLAT CAN, INSIDE HAD CONTACT WEAR FROM SLAT TRACK.  R & R CAN IAW SWA.
